# SDR DALA2018121007115

- Difficulty date: December 10, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 68,197 hours, 25,846 cycles
- Engine: Pwa PW2037
- Engine time: 75,385 hours, 35,218 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

SHIP 695 - ATO - DUE TO LEFT ENGINE DID NOT REACH T/O POWER. CORRECTIVE ACTION: MTC REPLACED FUEL PUMP AND FUEL CONTROL. PERFORMED REQUIRED ENGINE RUNS. AIRCRAFT WAS RETURNED TO SERVICE.
